Alert archive / Texas / Gale Warnings in 2015

Gale Warning 2, NWS Houston/Galveston, TX

March 4, 2015

NWS Houston/Galveston, TX issued this gale warning at Mar 4, 2015, 9:54 AM CST. It took effect at Mar 4, 2015, 10:00 PM CST. It was in force for 17 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Mar 4, 2015, 9:54 AM CST (15:54 UTC)
In effect from
Mar 4, 2015, 10:00 PM CST
Expired
Mar 5, 2015, 3:00 PM CST
In force
17 hr
Issued by
NWS Houston/Galveston, TX

The text

As transmitted, in the capitals the NWS used until 2016.

753 
WHUS74 KHGX 041554
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
954 AM CST WED MAR 4 2015

...DENSE FOG ADVISORY IN EFFECT...

...GALE WARNING IN EFFECT FOR WEDNESDAY NIGHT AND THURSDAY...

...LOW WATER ADVISORY IN EFFECT AFTER MIDNIGHT THROUGH NOON
THURSDAY...

.DENSE FOG WITH VISIBILITIES OF 1/4 TO 2 MILES WILL PERSIST
THROUGH MIDNIGHT. SOME IMPROVEMENT IN VISIBILITY SHOULD OCCUR
BETWEEN NOON AND 4 PM. AS WINDS RELAX LATE THIS AFTERNOON AND
EVENING THE FOG SHOULD REDEVELOP REDUCING VISIBILITIES TO 1/4 TO 1
MILE. 

A COLD FRONT SHOULD SWEEP OFF THE COAST BETWEEN 11 PM AND MIDNIGHT 
AND THIS SHOULD SCOUR OUT THE FOG...SPREADING ACROSS THE GULF
WATERS AND CLEARING THE GULF WATERS BY AROUND 1 AM. STRONG
NORTHERLY WINDS OF 25 TO 35 KNOTS WITH GUSTS 40 TO 50 KNOTS WILL
BE THE WINDS BEHIND THE GALE WARNING. THE WINDS SHOULD GRADUALLY
DECREASE BETWEEN 10 AM AND 3 PM. THE GALE WARNING MAY NEED TO BE
EXTENDED FOR THE FAR OFFSHORE WATERS. 

GMZ330-335-050000-
/O.EXT.KHGX.MF.Y.0018.000000T0000Z-150305T0700Z/
/O.UPG.KHGX.GL.A.0003.150305T0300Z-150305T1800Z/
/O.NEW.KHGX.GL.W.0002.150305T0400Z-150305T1800Z/
/O.NEW.KHGX.LO.Y.0001.150305T0600Z-150305T2000Z/
MATAGORDA BAY-GALVESTON BAY-
954 AM CST WED MAR 4 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY...
...GALE WARNING IN EFFECT FROM 10 PM THIS EVENING TO NOON CST
THURSDAY...
...LOW WATER ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO NOON
CST THURSDAY. A LOW WATER ADVISORY HAS ALSO BEEN ISSUED. THIS LOW
WATER ADVISORY IS IN EFFECT FROM MIDNIGHT TONIGHT TO 2 PM CST
THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* WAVES...ROUGH TO VERY ROUGH BAY WATERS AFTER MIDNIGHT.

* WATER LEVELS...SLIGHTLY ABOVE NORMAL TODAY WILL FALL TO 1 TO 2
  FEET BELOW NORMAL AFTER MIDNIGHT. STRONG TO VERY STRONG EBB
  CURRENTS ARE LIKELY OVERNIGHT AND AGAIN THURSDAY MORNING.
  SHOALING WILL BE POSSIBLE IN SOME OF THE SHALLOW LOCATIONS.

* VISIBILITY...FLUCTUATING BETWEEN 1/4 AND 2 MILES THIS MORNING.
  SOME IMPROVEMENT IS LIKELY BETWEEN NOON AND 4 PM THEN DENSE FOG
  RETURNS AGAIN LATE THIS AFTERNOON. 

* WINDS...BECOMING NORTH 20 TO 35 KNOTS LATE THIS EVENING AND
  AROUND MIDNIGHT WITH FREQUENT GUSTS 40 TO 50 KNOTS AFTER
  MIDNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ350-355-050000-
/O.EXT.KHGX.MF.Y.0018.000000T0000Z-150305T0700Z/
/O.UPG.KHGX.GL.A.0003.150305T0600Z-150305T2100Z/
/O.NEW.KHGX.GL.W.0002.150305T0600Z-150305T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
954 AM CST WED MAR 4 2015

...DENSE FOG ADVISORY NOW IN EFFECT UNTIL 1 AM CST THURSDAY...
...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

* SEAS...BUILDING TO 7 TO 10 FEET AFTER MIDNIGHT.

* VISIBILITY...FLUCTUATING BETWEEN 1/4 AND 2 MILES THIS MORNING.
  SOME IMPROVEMENT IS LIKELY BETWEEN NOON AND 4 PM THEN DENSE FOG
  RETURNS AGAIN LATE THIS AFTERNOON. 

* WINDS...BECOMING NORTH 25 TO 35 KNOTS AROUND MIDNIGHT TO 2 AM
  WITH FREQUENT GUSTS 40 TO 50 KNOTS AFTER MIDNIGHT THROUGH 8 AM.
  WINDS GRADUALLY DIMINISHING TO 20 TO 25 KNOTS BY THURSDAY NIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

GMZ370-375-050000-
/O.UPG.KHGX.GL.A.0003.150305T0600Z-150305T2100Z/
/O.NEW.KHGX.GL.W.0002.150305T0600Z-150305T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
954 AM CST WED MAR 4 2015

...GALE WARNING IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM CST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN HOUSTON/GALVESTON HAS ISSUED A
GALE WARNING...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. 

INCREASED WIND SPEEDS HAVE ALLOWED VISIBILITIES TO INCREASE ABOVE
1NM. PATCHY FOG WILL REMAIN LIKELY AND WE WILL MONITOR CONDITIONS
FOR ANOTHER DENSE FOG ADVISORY IF NEEDED.

* WAVES/SEAS...ROUGH TO VERY ROUGH BAY WATERS. GULF WATERS SEAS IN
  THE WAKE OF THE FRONT WILL BUILD TO 7 TO 10 FEET NEARSHORE.

* WATER LEVELS...SLIGHTLY ABOVE NORMAL TODAY WILL FALL TO 1 TO 2
  FEET BELOW NORMAL AFTER MIDNIGHT. STRONG TO VERY STRONG EBB
  CURRENTS ARE LIKELY OVERNIGHT AND AGAIN THURSDAY MORNING. 

* VISIBILITY...FLUCTUATING BETWEEN 1/4 AND 2 MILES THIS MORNING.
  SOME IMPROVEMENT IS LIKELY BETWEEN NOON AND 4 PM THEN DENSE FOG
  RETURNS AGAIN LATE THIS AFTERNOON. 

* WINDS...BECOMING NORTH 25 TO 35 KNOTS LATE THIS EVENING AND
  AROUND MIDNIGHT WITH FREQUENT GUSTS 40 TO 50 KNOTS AFTER
  MIDNIGHT. WINDS GRADUALLY DIMINISHING TO 20 TO 25 KNOTS BY
  THURSDAY NIGHT.



PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
3 follow-up statements
987 
WHUS74 KHGX 042151
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
351 PM CST WED MAR 4 2015

...DENSE FOG ADVISORY IN EFFECT...

...GALE WARNING IN EFFECT FOR WEDNESDAY NIGHT AND THURSDAY...

...LOW WATER ADVISORY IN EFFECT AFTER MIDNIGHT THROUGH NOON
THURSDAY...

.DENSE FOG WITH VISIBILITIES OF 1/4 TO 1 MILE HAVE RETURNED AND
WILL PERSIST THROUGH MIDNIGHT. 

AN ARCTIC COLD FRONT SHOULD SWEEP OFF THE COAST BETWEEN 11 PM AND
MIDNIGHT AND THIS SHOULD SCOUR OUT THE FOG...SPREADING ACROSS THE
GULF WATERS AND CLEARING THE GULF WATERS BY AROUND 1 AM. STRONG
NORTHERLY WINDS OF 25 TO 35 KNOTS WITH GUSTS 40 TO 45 KNOTS WILL
BE THE WINDS BEHIND THE GALE WARNING. THE WINDS SHOULD GRADUALLY
DECREASE THURSDAY AFTERNOON. THE GALE WARNING MAY NEED TO BE
EXTENDED FOR THE FAR OFFSHORE WATERS.

LOW WATER ADVISORY FOR WATER LEVELS 1 TO 2 FEET BELOW NORMAL AFTER
MIDNIGHT.

GMZ330-335-050600-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-150305T0700Z/
/O.CON.KHGX.GL.W.0002.150305T0400Z-150305T1800Z/
/O.CON.KHGX.LO.Y.0001.150305T0600Z-150305T2000Z/
MATAGORDA BAY-GALVESTON BAY-
351 PM CST WED MAR 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM 10 PM THIS EVENING TO NOON
CST THURSDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO
2 PM CST THURSDAY...

* WAVES...ROUGH TO VERY ROUGH BAY WATERS AFTER MIDNIGHT.

* WATER LEVELS...SLIGHTLY ABOVE NORMAL THIS EVENING WILL FALL TO
  1 TO 2 FEET BELOW NORMAL AFTER MIDNIGHT. STRONG TO VERY STRONG
  EBB CURRENTS ARE LIKELY OVERNIGHT AND AGAIN THURSDAY MORNING.
  SHOALING WILL BE POSSIBLE IN SOME OF THE SHALLOW LOCATIONS.

* VISIBILITY...FLUCTUATING BETWEEN 1/4 AND 1 MILE TONIGHT.

* WINDS...BECOMING NORTH 25 TO 35 KNOTS LATE THIS EVENING AND
  AROUND MIDNIGHT WITH FREQUENT GUSTS 40 TO 45 KNOTS AFTER
  MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ350-355-050600-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-150305T0700Z/
/O.CON.KHGX.GL.W.0002.150305T0600Z-150305T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
351 PM CST WED MAR 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST THURSDAY...

* SEAS...BUILDING TO 7 TO 10 FEET AFTER MIDNIGHT.

* VISIBILITY...FLUCTUATING BETWEEN 1/4 AND 1 MILE THROUGH MIDNIGHT.

* WINDS...BECOMING NORTH 25 TO 35 KNOTS AROUND MIDNIGHT TO 1 AM
  WITH FREQUENT GUSTS 40 TO 45 KNOTS AFTER MIDNIGHT THROUGH 8 AM.
  WINDS GRADUALLY DIMINISHING TO 20 TO 25 KNOTS BY THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

GMZ370-375-050600-
/O.CON.KHGX.GL.W.0002.150305T0600Z-150305T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
351 PM CST WED MAR 4 2015

...GALE WARNING REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 3 PM
CST THURSDAY...

INCREASED WIND SPEEDS HAVE ALLOWED VISIBILITIES TO INCREASE ABOVE
1NM. PATCHY FOG WILL REMAIN LIKELY AND WE WILL MONITOR CONDITIONS
FOR ANOTHER DENSE FOG ADVISORY IF NEEDED.

* SEAS..4 TO 5 FEET BUILDING TO 11 TO 15 FEET THROUGH THE NIGHT
  AND THURSDAY MORNING. 

* VISIBILITY...FLUCTUATING BETWEEN 1 AND 3 MILES THIS EVENING.

* WINDS...BECOMING NORTH 25 TO 35 KNOTS LATE THIS EVENING AND
  AROUND MIDNIGHT WITH FREQUENT GUSTS 40 TO 45 KNOTS AFTER
  MIDNIGHT. WINDS GRADUALLY DIMINISHING TO 20 TO 25 KNOTS BY
  THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
965 
WHUS74 KHGX 050355
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
955 PM CST WED MAR 4 2015

...DENSE FOG ADVISORY IN EFFECT...

...GALE WARNING IN EFFECT FOR WEDNESDAY NIGHT AND THURSDAY...

...LOW WATER ADVISORY IN EFFECT AFTER MIDNIGHT THROUGH NOON
THURSDAY...

.DENSE FOG REDUCING THE VISIBILITY TO UNDER 1 NM WILL LIFT WITH
THE PASSAGE OF A STRONG COLD FRONT. THE FRONT IS EXPECTED TO MOVE
OFF THE COAST BETWEEN 11 PM AND MIDNIGHT AND THROUGH THE OFFSHORE
WATERS BY 3 AM CST. STRONG NORTHERLY WINDS OF 20 TO 30 KNOTS WITH
GUSTS TO GALE FORCE WILL DEVELOP IN THE BAYS...WHILE OVER THE GULF
WATERS STRONG NORTHERLY WINDS OF 25 TO 35 KNOTS WITH GUSTS TO 40
KNOTS OFFSHORE WILL DEVELOP. THE WINDS SHOULD GRADUALLY DECREASE
THURSDAY AFTERNOON...BUT MAY LINGER OVER GALE FORCE BETWEEN 20 AND
60 NM INTO EARLY THURSDAY AFTERNOON. THE STRONG NORTHERLY WINDS
WILL HELP REDUCE WATER LEVELS IN THE BAYS...INLETS...AND SHIP
CHANNEL DOWN AS LOW AS 2 FEET BELOW NORMAL OVERNIGHT TONIGHT AND
THURSDAY MORNING.

GMZ330-335-051200-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-150305T0700Z/
/O.CON.KHGX.GL.W.0002.150305T0400Z-150305T1800Z/
/O.CON.KHGX.LO.Y.0001.150305T0600Z-150305T2000Z/
MATAGORDA BAY-GALVESTON BAY-
955 PM CST WED MAR 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL NOON CST THURSDAY...
...LOW WATER ADVISORY REMAINS IN EFFECT UNTIL 2 PM CST THURSDAY...

* BAY WATERS...ROUGH TO VERY ROUGH AFTER MIDNIGHT.

* WATER LEVELS...FALLING TO BETWEEN 1 AND 2 FEET BELOW NORMAL
  AFTER MIDNIGHT...AND POSSIBLY TO AS LOW AS 2.5 FEET BELOW NORMAL
  ON THURSDAY. 

* CURRENTS...STRONG TO VERY STRONG EBB CURRENTS ARE LIKELY
  OVERNIGHT TONIGHT INTO THURSDAY MORNING. SHOALING WILL BE
  POSSIBLE IN SOME OF THE SHALLOW LOCATIONS.

* VISIBILITY...UNDER 1 NM LATE THIS EVENING LIFTING TO ABOVE 6 NM.

* WINDS...BECOMING NORTH 20 TO 30 KNOTS BY AROUND MIDNIGHT WITH
  FREQUENT GUSTS TO 35 TO 40 KNOTS AFTER MIDNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ350-355-051200-
/O.CON.KHGX.MF.Y.0018.000000T0000Z-150305T0700Z/
/O.CON.KHGX.GL.W.0002.150305T0600Z-150305T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
955 PM CST WED MAR 4 2015

...DENSE FOG ADVISORY REMAINS IN EFFECT UNTIL 1 AM CST THURSDAY...
...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...

* SEAS...BUILDING TO 7 TO 10 FEET AFTER MIDNIGHT.

* VISIBILITY...UNDER 1 NM LATE THIS EVENING LIFTING TO OVER 6 NM
  AFTER MIDNIGHT.

* WINDS...BECOMING NORTH 25 TO 35 KNOTS AFTER MIDNIGHT WITH
  FREQUENT GUSTS OF 35 TO 40 KNOTS. WINDS GRADUALLY DIMINISHING TO
  20 TO 30 KNOTS THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

GMZ370-375-051200-
/O.CON.KHGX.GL.W.0002.150305T0600Z-150305T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
955 PM CST WED MAR 4 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THURSDAY...

* SEAS..4 TO 5 FEET BUILDING 8 TO 12 FEET AFTER MIDNIGHT AND FROM
  10 TO 15 FEET LATE TONIGHT THROUGH THURSDAY MORNING.

* VISIBILITY...1 AND 3 NM LIFTING TO BEYOND 6 NM OVERNIGHT.

* WINDS...BECOMING NORTH 25 TO 35 KNOTS OVERNIGHT TONIGHT THROUGH
  THURSDAY MORNING WITH FREQUENT GUSTS OF 40 TO 45 KNOTS. WINDS
  GRADUALLY DIMINISHING TO 20 TO 25 KNOTS BY THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

&&

$$
098 
WHUS74 KHGX 050937
MWWHGX

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
337 AM CST THU MAR 5 2015

...GALE WARNING IN EFFECT...

...LOW WATER ADVISORY IN EFFECT...

.GALE FORCE WINDS IN THE WAKE OF LAST NIGHTS COLD FRONT WILL
PERSIST INTO THE AFTERNOON HOURS. THESE STRONG OFFSHORE WINDS WILL
CAUSE THE TRANSPORT OF SOME WATER OUT OF THE BAYS AND CAUSE TIDE
LEVELS TO RUN 1 TO 2 FEET BELOW NORMAL...ESPECIALLY NORTHERN
PORTIONS OF THE BAYS.

GMZ330-335-051745-
/O.EXT.KHGX.GL.W.0002.000000T0000Z-150305T2100Z/
/O.EXT.KHGX.LO.Y.0001.000000T0000Z-150306T0000Z/
MATAGORDA BAY-GALVESTON BAY-
337 AM CST THU MAR 5 2015

...GALE WARNING NOW IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...
...LOW WATER ADVISORY NOW IN EFFECT UNTIL 6 PM CST THIS EVENING...

* BAY WATERS...VERY ROUGH.

* WATER LEVELS...FALLING TO BETWEEN 1 AND 2 FEET BELOW
  NORMAL...ESPECIALLY ACROSS NORTHERN PARTS OF THE BAYS.

* CURRENTS...STRONG EBB CURRENTS ARE LIKELY. SHOALING WILL BE
  POSSIBLE IN SOME OF THE SHALLOW LOCATIONS.

* WINDS...BECOMING NORTH 25 TO 35 KNOTS WITH SOME GUSTS ABOVE 40
  KNOTS THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

A LOW WATER ADVISORY MEANS WATER LEVELS ARE EXPECTED TO BE
SIGNIFICANTLY BELOW AVERAGE. MARINERS SHOULD USE EXTREME CAUTION
AND TRANSIT AT THE SLOWEST SAFE NAVIGABLE SPEED TO MINIMIZE
IMPACT.

&&

$$

GMZ350-355-370-375-051745-
/O.CON.KHGX.GL.W.0002.000000T0000Z-150305T2100Z/
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
337 AM CST THU MAR 5 2015

...GALE WARNING REMAINS IN EFFECT UNTIL 3 PM CST THIS AFTERNOON...

* SEAS...BUILDING TO 5 TO 8 FEET NEARSHORE AND 8 TO 13 FEET BEYOND
  20 NM.

* WINDS...NORTH 25 TO 35 KNOTS WITH SOME GUSTS ABOVE 40 KNOTS INTO
  EARLY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR
OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES
EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY
RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE
HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS.

MARINERS SHOULD BE PREPARED FOR SUDDEN CHANGES IN VISIBILITY OVER
SHORT DISTANCES. REDUCE YOUR SPEED AND KEEP A LOOKOUT FOR OTHER
VESSELS...BUOYS AND BREAKWATERS. KEEP YOUR NAVIGATION LIGHTS ON.
INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER CRAFT
OR NOT EQUIPPED WITH RADAR...SHOULD CONSIDER SEEKING SAFE HARBOR.

&&

$$

What forecasters said that day

The local office's own words before this gale warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Houston/Galveston, TX wrote its last area forecast discussion before this gale warning went out at Mar 4, 7:05 AM CST, 2 hours 49 minutes earlier.

Area forecast discussion, Mar 4, 7:05 AM CST, 2 hours 49 minutes before
AREA FORECAST DISCUSSION...COR
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
705 AM CST WED MAR 4 2015

.DISCUSSION...
YESTERDAY'S WARM FRONT IS NORTH OF THE CWA WITH ANY INTERIOR DENSE
FOG FORMING ALONG ITS NORTHERN PERIPHERY. A VERY WARM AND MOIST
ENVIRONMENT OUT THERE THIS MORNING WITH AVERAGE REGIONAL TEMPERATURES
AND DEW POINTS IN THE UPPER 60S. THESE VERY WARM AND MORE HUMID
WEDNESDAY CONDITIONS WILL ULTIMATELY PLAY A CRITICAL ROLE IN THE
POST-FRONTAL OF WHAT WILL LIKELY NOT BE MUCH UP NORTH CONCERNING
THE LACK OF ANY SIG IMPACTS FROM A POSSIBLE RAIN/SLEET WINTRY MIX.
LOW POPS TODAY FOR ONLY DRIZZLE/MIST OR VERY LIGHT SHORT-LIVED SHOWERS.
A 40 KT LLJ (35 KT JUST-OFF-THE-SURFACE WINDS ON KHGX'S VAD WIND
PROFILE) HAS INHIBITED INLAND FOG FORMATION. DIFFERENT STORY OVER
THE WATERS AS HIGH NEAR 70 F DEW POINT AIR OVER COOL SHELF WATERS IN
THE LOWER 50S HAS KEPT AREAS OF DENSE FOG IN PLACE...THIS TYPE OF
FOG WILL  REMAIN THROUGH LATE MORNING WITH AFTERNOON IMPROVEMENT TO
JUST AREAS OF 3 TO 5 MILE FOG. AS WINDS BEGIN TO WEAKEN JUST
DOWNSTREAM OF AN APPROACHING CENTRAL TEXAS COLD FRONT...COASTAL
AREA/MARITIME FOG MAY THICKEN UP AFTER TONIGHT'S SUNSET. THINNING
AFTERNOON CLOUD COVER...DUE TO MODERATE ONSHORE MIXING WINDS AND THE
REMNANTS OF THE EVER-WEAKENING LLJ... WILL HAVE AFTERNOON
TEMPERATURES AGAIN WARMING INTO THE MIDDLE 70S UP NORTH TO AROUND 80
F OVER THE SOUTHERN THIRD OF THE CWA. ENJOY THIS LAST DAY OF
'SPRING'.

THE MUCH ADVERTISED COLD FRONT WILL ENTER OUR FAR NW FA AROUND
SUNSET...THIS BOUNDARY TO SWING LIGHT VRB BREEZES AROUND TO N-NW
IN THE CITY AROUND 9 PM...STRONG NORTHERLIES AT THE COAST FROM
MIDNIGHT ONWARD. WESTERN AND COASTAL COUNTY WIND ADVISORIES WILL
BE LIKELY TONIGHT INTO THURSDAY MORNING FOR GREATER THAN 25 MPH
WINDS. THE FOLLOWING AIR MASS IS FRIGID/DRY...CURRENT CENTRAL PLAINS
TEMPERATURES OF LOW TEENS/SINGLE DIGIT DEW POINTS...TRANSLATES TO
STRONG COLD AIR ADVECTION. FROM TEE SHIRTS TO COATS WITHIN A DAY AS
THERE WILL BE AROUND A 35 TO 40 DEGREE 24 HOUR TEMPERATURE
DIFFERENTIAL. THE COLUMN WILL CERTAINLY COOL TO NEAR FREEZING ACROSS
THE NORTH...BUT TIMING MAY BE DELAYED. THIS DELAY MAY PLACE THE
COLDEST TEMPERATURES OVER DIMINISHING PRECIPITATION. COOLING DOES
OCCUR DURING THE THURSDAY MORNING POST-FRONTAL PERIOD OF MORE OF AN
OVERRUNNING PRECIPITATION EVENT...THE FAR NORTHERN COUNTY PROFILE
HAS A NEAR 2,500 FOOT BELOW FREEZING LOWER 900 MB LAYER. AS
MENTIONED EARLIER...THE GROUND AND SURROUNDING (ELEVATED)
ROADWAYS/BRIDGES WILL LIKELY BE TOO WARM SO HAVE EXCLUDED ANY
MENTION OF -FZRA. WITH THE PRECEDENT WARM CONDITIONS...ALONG WITH A
PROFILE THAT SUPPORTS A RAIN/SLEET MIX...ANY ACCUMULATIONS LEADING
TO ANY SIGNIFICANT TRAVEL IMPACTS IS VERY LOW AT THIS POINT IN TIME.
THE LATEST NWP MODEL RUNS HAVE NORTHERN COUNTY THURSDAY 12Z SURFACE
TEMPERATURES IN THE MID TO UPPER 30S (RAW/MOS). HIGHER REZ WRF IS
SPLIT ON THE ONSET OF FREEZING SFC TEMPS WITH THE ARW/NMM CORES A
TOUCH FASTER THAN THE NCEP SOLUTION. BOTTOM LINE IS THAT THE
MAJORITY OF SOLUTIONS ARE COMING IN WITH ABOVE FREEZING 2M
TEMPERATURES DURING THE HIGHEST CHANCE FOR PRECIPITATION....A
RAIN/SLEET EVENT WITH LITTLE TO MINOR IMPACTS. THERE MAY BE SOME
RUMBLES OF THUNDER LATE WEDNESDAY/EARLY THURSDAY AS MID-LEVEL
COOLING AND LIFT FROM THE BOUNDARY ITSELF (WITHIN A GT 1.5 INCH PWAT
AIR MASS) MAY PROVIDE JUST ENOUGH LL INSTABILITY TO GENERATE
ISOLATED LIGHTNING.

ALL INLAND PRECIPITATION COMES TO AN END BY FRIDAY MORNING...WEAKENING
NORTHERLIES UNDER CLEARING SKIES WILL ALLOW THERMOMETERS TO PLUMMENT
INTO AN AREAWIDE FREEZE. THE FREEZING LINE WILL LIKELY REACH THE
COASTAL COUNTIES...AVERAGE UPPER 20S NORTH OF THE CITY TO AROUND
FREEZING ELSEWHERE/MID 30S AT IMMEDIATE COAST. MAY WANT TO MAKE
THE PREPARATIONS NOW TO PROTECT YOUR 3 P'S FOR A MINOR FREEZE
(PEOPLE PETS AND PLANTS). A DEVELOPING SOUTHWESTERN CONUS/NORTHERN
MEXICO 5H TROUGH SET-UP THROUGH THE UPCOMING WEEKEND INTO EARLY
WEEK. A SERIES OF WEAK DISTURBANCE PASSING UP AHEAD OF THIS BROAD
TROUGH WILL INCREASE POPS (FOR MAINLY SHOWERS) TO HIGH CHANCES SUNDAY
INTO EARLY MONDAY. SOLUTIONS DIVERGE FROM DAY 7 ON WITH THE MORE
WET GFS DEVELOPING A WESTERN GULF SURFACE TROUGH...THE LESS AGGRESSIVE
EURO PLACING HIGHER QPF FURTHER SOUTH AND OFFSHORE. TEMPERATURES
WILL SUBSEQUENTLY WARM BACK INTO THE 60S BY EARLY WEEK...MORNINGS
REMAIN IN THE CHILLY 40S. 31

&&

.MARINE...
ALTHOUGH THERE COULD BE INTERMITTENT IMPROVEMENTS IN VISIBILITIES AT
TIMES...THE THREAT OF SEA FOG WILL PERSIST INTO THE EVENING HOURS. A
STRONG COLD FRONT IS EXPECTED TO MOVE OFF THE COAST LATE THIS
EVENING...PROBABLY RIGHT AROUND MIDNIGHT (SLIGHTLY BEFORE THAT IN
THE BAYS). STRONG NORTH WINDS ARE EXPECTED BEHIND THE FRONT...WITH
FREQUENT GUSTS TO GALE FORCE LIKELY INTO THURSDAY AFTERNOON. NEXT
SHIFT WILL LIKELY NEED TO UPGRADE THE GALE WATCH TO A WARNING ONCE
TIMING IS FURTHER NAILED DOWN. STRONG OFFSHORE FLOW WILL ALSO
TRANSPORT SOME WATER OUT OF THE BAYS SO WILL NEED TO MONITOR
POTENTIAL FOR LOW WATER ADVISORY ON THURS. WIND SPEEDS WILL VERY
SLOWLY DIMINISH BEGINNING THURSDAY NIGHT AND BECOME NORTHEAST INTO
THE WEEKEND AS A COASTAL TROF DEVELOPS OFFSHORE. 47

&&

.AVIATION... THINK WE'RE GOING TO SEE IFR CIGS CONTINUE TO
TRANSITION INTO MVFR TERRITORY BY MID TO LATE MORNING AND VFR FOR
MANY AREAS DURING THE AFTN. COLD FRONT AND ASSOCIATED SHRA WILL
APPROACH CLL AROUND 4PM, IAH 9 PM AND COAST MIDNIGHT. MUCH STRONGER
WINDS...700-1500FT CIGS AND POST FRONTAL PRECIP WILL CONTINUE
OVERNIGHT. CANNOT COMPLETELY RULE OUT SOME RAIN/SLEET MIX AT CLL/UTS
AFTER MIDNIGHT BUT GROUNDS SHOULD >32 SO NO SIGNIFICANT SFC IMPACTS
EXPECTED.   47

&&

.PRELIMINARY POINT TEMPS/POPS...
COLLEGE STATION (CLL)      76  33  36  27  47 /  70  90  20  10  10
HOUSTON (IAH)              80  38  40  29  49 /  50  80  50  10  10
GALVESTON (GLS)            71  42  42  35  47 /  20  60  50  10  10

&&

.HGX WATCHES/WARNINGS/ADVISORIES...
TX...DENSE FOG ADVISORY UNTIL 4 AM CST EARLY THIS MORNING FOR THE
     FOLLOWING ZONES: GALVESTON.

GM...DENSE FOG ADVISORY UNTIL NOON CST TODAY FOR THE FOLLOWING ZONES:
     GALVESTON BAY...MATAGORDA BAY...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT OUT 20 NM.

     GALE WATCH FROM THIS EVENING THROUGH THURSDAY MORNING FOR THE
     FOLLOWING ZONES: GALVESTON BAY...MATAGORDA BAY.

     GALE WATCH FROM LATE TONIGHT THROUGH THURSDAY AFTERNOON FOR THE
     FOLLOWING ZONES: WATERS FROM FREEPORT TO THE MATAGORDA SHIP
     CHANNEL 20 NM TO 60 NM...WATERS FROM FREEPORT TO THE
     MATAGORDA SHIP CHANNEL OUT 20 NM...WATERS FROM HIGH ISLAND
     TO FREEPORT 20 TO 60 NM...WATERS FROM HIGH ISLAND TO
     FREEPORT OUT 20 NM.

&&

DISCUSSION...31
Hazardous weather outlook, Mar 4, 7:25 AM CST, 2 hours 29 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE HOUSTON/GALVESTON TX
725 AM CST WED MAR 4 2015

TXZ163-164-176>179-195>200-210>213-226-227-051330-
AUSTIN-BRAZOS-BURLESON-COLORADO-FORT BEND-GRIMES-HARRIS-HOUSTON-
LIBERTY-MADISON-MONTGOMERY-POLK-SAN JACINTO-TRINITY-WALKER-WALLER-
WASHINGTON-WHARTON-
725 AM CST WED MAR 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

STRONG NORTH WINDS BEHIND AN EVENING COLD FRONTAL PASSAGE WILL
PROMPT WIND ADVISORIES ACROSS MANY COMMUNITIES WEST OF INTERSTATE
45 AND SOUTH OF INTERSTATE 10 THROUGH THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY
AFTERNOON INTO EVENING...WINDY AND MUCH COLDER BEHIND THIS BOUNDARY.
WIND ADVISORIES WILL LIKELY BE IN EFFECT THROUGH THURSDAY MORNING...
ESPECIALLY OVER THE WESTERN AND COASTAL COUNTIES OF THE FORECAST
AREA. IF ENOUGH MOISTURE LINGERS AND TEMPERATURES GET COLD ENOUGH...
A RAIN AND SLEET MIX COULD DEVELOP THURSDAY MORNING ACROSS THE FAR
NORTH...OR NORTH OF A LINE FRONT FROM BRENHAM TO HUNTSVILLE TO
LIVINGSTON. DUE TO PRECEDENT WARM GROUNDS AND ROADWAYS...IMPACTS
FROM ANY SLEET ACCUMULATION...IF ANY...WILL BE LOW.

A FRIDAY MORNING FREEZE WILL BE LONG ENOUGH IN DURATION TO PROMPT
THOSE TO TAKE THE NECESSARY ACTIONS NOW TO PROTECT PEOPLE...PETS...
AND PLANTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS CURRENTLY NOT REQUIRED.

GMZ330-335-350-355-370-375-TXZ214-235>238-051330-
BRAZORIA-CHAMBERS-GALVESTON-GALVESTON BAY-JACKSON-MATAGORDA-
MATAGORDA BAY-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL 20 NM TO 60 NM-
WATERS FROM FREEPORT TO THE MATAGORDA SHIP CHANNEL OUT 20 NM-
WATERS FROM HIGH ISLAND TO FREEPORT 20 TO 60 NM-
WATERS FROM HIGH ISLAND TO FREEPORT OUT 20 NM-
725 AM CST WED MAR 4 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTHEAST TEXAS.

.DAY ONE...TODAY AND TONIGHT

AREAS OF DENSE FOG THROUGH LATE MORNING...POSSIBLY SHORT LIVED
DENSE FOG THIS EVENING AHEAD OF A COLD FRONTAL PASSAGE. A DENSE
FOG ADVISORY IS IN EFFECT THROUGH 10 AM. STRONG NORTH WINDS BEHIND
AN EVENING COLD FRONTAL PASSAGE WILL PROMPT A COASTAL WIND ADVISORY
THROUGH THURSDAY MORNING.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

...A GALE WATCH IS IN EFFECT WEDNESDAY NIGHT THROUGH THURSDAY
MORNING...

AREAS OF FOG...SOME POSSIBLY DENSE...COULD PERSIST THROUGH WEDNESDAY.
A STRONG COLD FRONT WILL MOVE THROUGH THE AREA LATE WEDNESDAY NIGHT
INTO EARLY THURSDAY MORNING AND THIS WILL SCOUR OUT ANY REMAINING
FOG. IT WILL BECOME VERY WINDY AND MUCH COLDER BEHIND THE FRONT.
WIND ADVISORIES WILL LIKELY BE NEEDED. GULF WINDS WILL LIKELY REACH
GALE FORCE IN GUST. A LOW WATER ADVISORY MIGHT BE NEEDED FOR GALVESTON
BAY...ESPECIALLY IF WINDS ARE MORE NORTHWEST RATHER THAN NORTH.

A SHORT DURATION FRIDAY MORNING FREEZE MAY OCCUR JUST INLAND OF THE
COAST. YOU MAY WANT TO TAKE THE NECESSARY ACTIONS NOW TO PROTECT
PEOPLE...PETS...AND PLANTS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS CURRENTLY NOT REQUIRED.

The office that day

Everything else NWS Houston/Galveston, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Mar 4, 9:54 AM CSTLow Water AdvisoryHGX32 hr
Mar 4, 10:52 AM CSTWind AdvisoryHGXAustin, Brazoria, Brazos, Burleson, Chambers, Colorado and 10 more25 hr

Nearby

Gale Warnings in Texas, 2015Every gale warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.